Off Topic Forums > Off Topic Forum

I need help

(1/1)

shepsmom:
Going through withdrawal from narcotics. I'm down to just a couple a day but can't seem to shake em. I get agitated after several hours without any. I've been weening myself off them for about a month now. After 4 yrs. on. Am I expecting too much too fast? Some days I think, Is it worth it? It would be easy to just keep popping the pills. Does anyone have any advice? Please!
I'm kind of worried about stressing my body with this withdrawal. Is that a concern?

Trish:
Are you HIV+?  If so, then you should kick the habit...it will not do your immune system any good.  In fact, the drugs will kill you before HIV does.

As far a giving them up.. if you really want to you, then you will and should.  And I'm afraid you'll have to deal with withdrawal symptoms if you want to accomplish that goal.

All the best and good luck,

Trish

kcmetroman:
I guess the $64,000 question is what narcotics are you withdrawing from?  Might make a difference in your recovery methods.

and Trish's first question

shepsmom:
I guess I didn't do a good job of explaining my situation. Yes, I am HIV+ since 1986. I was on some meds that caused neuropathy. So, to "cure" the neuropathy, I was given narcotics. Oxycontin and percocet. I just decided that I don't want to take them anymore. Its very difficult to stop doing when you actually have the pills in your house! I do need to have them at times for pain but I don't want to HAVE to take them.

Thanks for caring Trish and KC

cassandra smaasch:
Hi,

I just read your post and I wanted to let you know that if you are talking about withdrawing from a benzodiazapene ie: xanax, klonopin, ativan etc. or any opiate ie: percocet etc you should consider consulting a doctor while doing it.  Withdrawal from either can be life threatening. Seizures etc can occur.  (Sorry if I'm scaring you but I just wanted to let you know the risks.) Good luck and take care of yourself. ps. to detox from oxycontin, percocets etc. doctors often prescribe a drug called Suboxone.  Check out www.suboxone.com for phsycian referrals.

Navigation

[0] Message Index

Go to full version